It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Ativan(lorazepam)
Aug 7, 2007
Hi Everyone,

Just wondering how many of you have ever had problems
with breathing while on Lorazepam? I have been on it now
or about 2 months,at first I was put on it only taking as
need for seizures.But,it worked so great for my anxiety,that
my doctor put me on a very low dose (0.5) daily.Now I am
having very difficulty breathing.I am going to call my doctor
later this morning (when they open).Just wondering if this is
a usual side efftect.It does state that this can be a very serious
side effect,and to call dr. immediately.Again,I am in about an hour.

Any other medicines that can work just as well? Because Ativan
has been a wonder drug for me. :) I just hate going off of it,and hope
that there is something out there can work as well.I am suppose
to start my Zoloft today.

Any opinions or info. appreciated. Sherri
Hey Sherri,

Make sure you talk with your doctor today. I never really had breathing trouble with Ativan - I wasn't on it long.

Have you talked to your doctor about Klonopin for anxiety and seizures. It is used for both.

I take it as needed - which used to be a couple of times a month - now it is more often. But I really like it. And I have had great success with it to treat my anxiety and panic.
You are so welcome.

How is your breathing?

I was thinking..... maybe your not taking enough??? Maybe your anxiety is higher today because you are starting the zoloft???
Hi,

Well,back from the ER,it was not the Ativan.It was actually
an anxiety attack.That is why when I took another Ativan
just for kicks about an hour before I to ER,I started to feel
a little better.Never had a generalized anxiety attack like that
before,only social anxiety.I thought how it was funny that a med
for anxiety would cause that.Well,they said that since adding that
Ativan to me other seizure meds (reason put on it)it actually helped
me,I did not have any seizures this month,but,instead all the pressure
build up in my brain had to come out somehow or another,so it was
the anxiety attack.Don't know which is worse.Never had this,so scared
the h*ll out of me,I thought I was dying.

Good thing the doctor did not just assume it was the Ativan and
take me off of it,or who knows what would have happened.But,since
I had more symptoms on top the breathing issue,is why she sent me
to ER.Thank God.Still having a little shortness of breath and headache.

Take care,Sherri
I am taking this drug. I do have issues of where i feel like i cant get a good breath. It can go on all day and all nite. It gets better though when i take a pill. I know its not an anxiety attack all day, i have thought that this was caused by the medication.
Hi j2006,

No,they did not,they told me to talk to my doctor,and
she also told me to call her today and let her know what
happened at the ER.So,we'll see what she does.She had told
me to increase on days I was having seizures,not having the
seizures, I did not know to increase.Well,because mine are
always before period(not real regular though)or when I think
I should be about to start,I am going to increase whether having
a seizure or not.

Hi confused,

Yes,I read that an anxiety attack can last for hours if not days,
I don't think the panic attacks can,but,they said it was no form
of panic I had,just the generalized anxiety.Again,I have never had
ad GA only social anxiety.

I'll let you all know what the doctor tells me later,she won't
usually call until after her hours.

My headache is gone this morning,still a little trouble breathing,
nothing like the last 2 days,and my muscles seem a little stiff.

Take care,Sherri





All times are GMT -7. The time now is 08:22 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!